# SDR TSAA0353215

- Difficulty date: November 25, 2003
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546566
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT OUT AND REMOVED DAMAGED SECTION OF STRINGER.  FABRICATED REPAIR PARTS AND DRILLED FASTENER HOLES IAW TABLE 1.  ALODINE AND APPLIED ONE LAYER OF BMS 10-11, TYPE 1 PRIMER.  INSTALLED REPAIR PARTS AND MADE A FAYING SURFACE SEAL PER SRM 53-10-03, FIGURE 1.  REPAIR COMPLETED IAW ECO 3394.  AIRCRAFT RETURNED TO SERVICE.  (M)
